CaltechAUTHORS
  A Caltech Library Service

Biochemical mutants of bacterial viruses

Delbrück, M. (1948) Biochemical mutants of bacterial viruses. Journal of Bacteriology, 56 (1). pp. 1-16. ISSN 0021-9193. http://resolver.caltech.edu/CaltechAUTHORS:DELjbact48

[img]
Preview
PDF
See Usage Policy.

1633Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:DELjbact48

Abstract

We wish to report some observations on the mutability of phage T4 with respect to cofactor requirements, and on certain features throwing additional light on the mechanism of cofactor action.


Item Type:Article
Additional Information:©1948 American Society for Microbiology. Received for publication January 30, 1948. The experimental work described in this paper was performed in the Department of Biology of Vanderbilt University, Nashville, Tennessee, and it was supported by grants from the Rockefeller Foundation and from the John and Mary R. Markle Foundation.
Record Number:CaltechAUTHORS:DELjbact48
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:DELjbact48
Alternative URL:http://jb.asm.org/content/vol56/issue1/index.dtl
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:4071
Collection:CaltechAUTHORS
Deposited By: Lindsay Cleary
Deposited On:26 Jul 2006
Last Modified:26 Dec 2012 08:57

Repository Staff Only: item control page